# SDR IPXA11567231

- Difficulty date: June 1, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N443UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27388
- Aircraft time: 19,233 hours, 12,488 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Gouged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:MOD, RT AFT FAIRING STRUCTURE, FWD RT VERTICAL ANGLE IS GOUGED IN THE RADIUS.  R & R IAW SRM 54-50-71-1A1; SRM 51-10-02-0G; SRM 51-40-02-0G; SRM 51-40-05; SRM 51-40-08-OG;
